# SDR IPXA2018091033816

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 16,977 hours, 10,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327084800000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6.35" X 3" AREA OF DAMAGE MCD FLOOR BOARD POSITION 6 LEFT. REMOVED DAMAGE AND REPAIRED IAW EO A300-5320-4272-F.
